# SDR UALA2011072503773

- Difficulty date: July 25, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 67,333 hours, 24,910 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00366
- Part serial: N72191
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FLAMED OUT AFTER IT HAD BEEN STABILIZED AT IDLE.  DURING NEXT START ATTEMPT, ENGINE REACHED 30 PERCENT N2 THEN FLAMED OUT WITH LT ENG FUEL VALVE EICAS MESSAGE.  REPLACED LT SPAR VALVE ACTUATOR.
